Alert archive / Missouri / Tornado Warnings in 2013

Tornado Warning 79, NWS Paducah, KY

November 17, 2013Mississippi County, Scott County, Missouri; Ballard County, Kentucky; Alexander County, Pulaski County, Illinois

NWS Paducah, KY issued this tornado warning at Nov 17, 2013, 1:30 PM CST for Mississippi County, Scott County, Missouri; Ballard County, Kentucky; Alexander County, Pulaski County, Illinois. It was in force for 30 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 17, 2013, 1:30 PM CST (19:30 UTC)
Expired
Nov 17, 2013, 2:00 PM CST
In force
30 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Alexander County, IL, Pulaski County, IL, Ballard County, KY, Mississippi County, MO, Scott County, MO

The radar

The Paducah radar (KPAH), 33 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 17, 1:48 PM CSTFUNNEL CLOUDMound City, ILREPORTED NEAR THE COMMUNITY MOVING EASTWARD.
Nov 17, 1:54 PM CSTFUNNEL CLOUDKevil, KYREPORTED ALONG HIGHWAY 60 NEAR TURNER LANDING ROAD.
Nov 17, 1:54 PM CSTTSTM WND DMGOscar, KYBARN DESTROYED.
Nov 17, 2:10 PM CSTTSTM WND DMGKevil, KYROOF OFF OF BARN AND FENCE DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 17, 10:43 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.5 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 391 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
619 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
391 m²/s²
0-3 km storm-relative helicity
476 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

291 
WFUS53 KPAH 171930
TORPAH
ILC003-153-KYC007-MOC133-201-172000-
/O.NEW.KPAH.TO.W.0079.131117T1930Z-131117T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
130 PM CST SUN NOV 17 2013

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN ALEXANDER COUNTY IN SOUTHERN ILLINOIS...
  SOUTHWESTERN PULASKI COUNTY IN SOUTHERN ILLINOIS...
  BALLARD COUNTY IN WESTERN KENTUCKY...
  NORTHEASTERN MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI...
  EAST CENTRAL SCOTT COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 200 PM CST

* AT 129 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 6 MILES SOUTHWEST OF OLIVE BRANCH...AND MOVING
  EAST AT 50 MPH.

  HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
           ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
           WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  CAIRO...WICKLIFFE...LA CENTER...OLIVE BRANCH...HORSESHOE LAKE
  CONSERVATION AREA...MOUNDS...MOUND CITY...BARLOW...LOVELACEVILLE
  AND KEVIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3717 8892 3697 8882 3695 8952 3713 8954
TIME...MOT...LOC 1930Z 266DEG 45KT 3704 8939

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$
1 follow-up statement
518 
WWUS53 KPAH 171939
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
139 PM CST SUN NOV 17 2013

MOC201-171948-
/O.CAN.KPAH.TO.W.0079.000000T0000Z-131117T2000Z/
SCOTT MO-
139 PM CST SUN NOV 17 2013

...THE TORNADO WARNING FOR EAST CENTRAL SCOTT COUNTY IN SOUTHEAST
MISSOURI IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3696 8935 3700 8936 3701 8935 3701 8932
      3703 8936 3714 8938 3716 8911 3717 8892
      3697 8882
TIME...MOT...LOC 1938Z 264DEG 55KT 3707 8923

$$

ILC003-153-KYC007-MOC133-172000-
/O.CON.KPAH.TO.W.0079.000000T0000Z-131117T2000Z/
PULASKI IL-ALEXANDER IL-BALLARD KY-MISSISSIPPI MO-
139 PM CST SUN NOV 17 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN ALEXANDER AND
SOUTHWESTERN PULASKI COUNTIES IN SOUTHERN ILLINOIS...AND BALLARD
COUNTY IN WESTERN KENTUCKY...AND NORTHEASTERN MISSISSIPPI COUNTY IN
SOUTHEAST MISSOURI UNTIL 200 PM CST...

AT 133 PM CST...A CONFIRMED TORNADO WAS LOCATED NEAR HORSESHOE LAKE
CONSERVATION AREA...AND MOVING EAST AT 65 MPH.

HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL.

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
         ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
         BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
CAIRO...WICKLIFFE...LA CENTER...MOUNDS...MOUND CITY...BARLOW...
LOVELACEVILLE AND KEVIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3696 8935 3700 8936 3701 8935 3701 8932
      3703 8936 3714 8938 3716 8911 3717 8892
      3697 8882
TIME...MOT...LOC 1938Z 264DEG 55KT 3707 8923

TORNADO...OBSERVED
HAIL...1.00IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Nov 17, 5:49 AM CST, 7 hours 41 minutes earlier.

Area forecast discussion, Nov 17, 5:49 AM CST, 7 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
549 AM CST Sun Nov 17 2013

.SHORT TERM...(Today and Tonight)
ISSUED AT 423 AM CST SUN NOV 17 2013

Will have to monitor the embedded linear segment near KPAH at 10Z
closely, but it appears that the severe weather threat for early
this morning may not pan out. We have had some gusts 40 to 50 MPH
generally associated in or close to convective elements, and this
will likely continue through at least daybreak. The current band
of convection should continue to creep eastward and should be
exiting the southeast around 15Z. The latest HRRR was holding onto
it a bit longer til nearly 18Z, so the grids will keep likely pops
through the morning in the far southeast. To the northwest of this
band, little precipitation is expected until early afternoon.

Previous runs of the HRRR and other mesoscale models had been
generating discrete convection over the Evansville Tri State
ahead of the front from midday through mid afternoon. Isolated
supercell storms with the potential for all forms of severe
weather including significant tornadoes would be possible with these
storms if they develop. The latest few HRRR runs have not been
generating the pre-frontal activity, apparently due to some minor
capping developing in the wake of this mornings activity. Will
keep an emphasis in the PoP fields over the Tri State area through
the afternoon, but it will only be good chance to low end likelies
due to the discrete nature of the storms, if they can develop.

The one thing that seems to be a given in all of the models is for
a broken line of most likely discrete supercell thunderstorms to
develop southward along the eastward advancing cold front. This
activity should enter the far northwest portions of southern
Illinois around 19Z, and then continue to develop southward as the
whole line moves east through the afternoon. All of the convection
is expected to be east of the area by 00Z. Southeast Missouri as
well as the Purchase area of west Kentucky may come through this
event unscathed, as the frontal convection moves/develops
southeastward from southern Illinois into the Lakes and Pennyrile
region of west Kentucky late this afternoon. The full gamut of
severe weather will be possible with the frontal convection,
including significant tornadoes. These frontal storms may begin to
coalesce into a line or at least linear segments before exiting
the area. This would result in more of a bowing/damaging wind
threat.

As for the Wind Advisory, only the raw NAM winds are in support,
but given observations this morning the Advisory looks good. Did
modify the winds a bit to emphasize the northern half of the
southern Illinois and the Evansville Tri State for the strongest
winds. However, guidance has trended considerably lower with the
winds behind the cold front, so decided to expire the Advisory at
23Z, instead of the original 02Z.

High pressure will build across the area tonight. Modest west
northwest winds will bring much drier and cooler air to the
region. Did not stray too far from guidance for lows tonight.
Generally favored the warm side of guidance for highs today.

.LONG TERM...(Monday through Saturday)
ISSUED AT 423 AM CST SUN NOV 17 2013

Not much overall change for the extended portion of the forecast.
There is good model agreement with the synoptic features
influencing the area through Thursday, then there is much
divergence. Look for high pressure to finally settle over the
area Monday evening, allowing for good radiational cooling
overnight into Tuesday morning. Definitely undercut guidance for
lows Monday night.

The surface high will shift quickly east Tuesday into Tuesday
night, allowing for weak return southeasterly flow across the
area. As the flow aloft become southwesterly heading into Wednesday,
clouds will begin to increase, and a disturbance will bring a
chance of showers to the area Wednesday night into Thursday.

The ECMWF continues to have a dominant northern stream system and
brings Arctic surface high pressure into the area beginning late
Thursday. The GFS has a stronger southern stream which effectively
holds off the Arctic airmass about 24 hours later. Both models
indicate a decent chance of showers Thursday night into Friday,
but the temperatures would be much warmer if the GFS is right.
Tremendous bust potential here. This forecast still leans a bit
toward the warmer GFS solution. Both models are now clearing the
area out by Saturday morning with somewhat modified Arctic high
pressure building over the region.

&&

.AVIATION...
ISSUED AT 547 AM CST SUN NOV 17 2013

For the 12z Sunday WFO PAH TAF issuance, kept MVFR ceilings in
place through the frontal passage at each location. For
Thunderstorms, the use of vicinity thunder was kept given the
variability and coverage of thunderstorm this after over each of
the sites. Near term changes may be required as the frontal
boundary and associated convection move through later today.
Withing 1 to 3 hours of the cold frontal passage, skies were
cleared out and winds/wind gusts were reduced dramatically.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...WIND ADVISORY until 5 PM CST this afternoon FOR ILZ075>078-
     080>094.

MO...WIND ADVISORY until 5 PM CST this afternoon FOR MOZ076-086-087-
     100-107>112-114.

IN...WIND ADVISORY until 5 PM CST this afternoon FOR INZ081-082-
     085>088.

KY...WIND ADVISORY until 5 PM CST this afternoon FOR KYZ001>022.

&&

SHORT TERM...DRS
LONG TERM...DRS
AVIATION...Smith
Hazardous weather outlook, Nov 17, 10:52 AM CST, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1052 AM CST SUN NOV 17 2013

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-181100-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1052 AM CST SUN NOV 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

TORNADO WATCH NUMBER 563 IS IN EFFECT THROUGH 7 PM FOR THE ENTIRE
QUAD STATE. REFER TO THE WATCH FOR MORE DETAILS.

A HIGH RISK OF SEVERE THUNDERSTORMS EXISTS THIS AFTERNOON AND
EARLY EVENING FOR AREAS ALONG AND NORTH OF INTERSTATE 64...FROM
AROUND MOUNT VERNON ILLINOIS...EASTWARD THROUGH PRINCETON AND
WINSLOW INDIANA. A MODERATE RISK IS FORECAST FOR MOST OF THE
REMAINDER OF THE AREA...MAINLY ALONG AND EAST OF THE MISSISSIPPI
RIVER. A SLIGHT RISK IS FORECAST FOR SOUTHEAST MISSOURI.

DISCRETE SUPERCELL THUNDERSTORMS WILL BE FORMING AHEAD OF A COLD
FRONT ACROSS PORTIONS OF CENTRAL ILLINOIS AND MISSOURI. THESE
STORMS WILL DEVELOP AND MOVE RAPIDLY TO THE EAST. BEHIND THESE
STORMS...A LINE OF SEVERE STORMS IS LIKELY TO DEVELOP SOUTHWARD
ALONG AN ADVANCING COLD FRONT THROUGH THE AFTERNOON HOURS.

ANY STORMS THAT FORM THIS AFTERNOON WILL POSE A RISK OF DAMAGING
WINDS...LARGE HAIL...AND TORNADOES. THIS IS A RARE ENVIRONMENT
SUPPORTIVE OF A HIGH END SEVERE WEATHER EVENT. LARGE...LONG LIVED
AND LONG TRACK TORNADOES ARE A DISTINCT POSSIBILITY THIS AFTERNOON
AND EARLY EVENING!

OUTSIDE OF THUNDERSTORMS...STRONG SOUTH WINDS WILL STILL GUST
OVER 40 MPH AT TIMES TODAY. A WIND ADVISORY IS NOW IN EFFECT
UNTIL 5 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR THE ENTIRE REGION.

In the hours before

Local storm report, Nov 17, 12:53 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1253 PM CST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 PM     FUNNEL CLOUD     2 N CHRISTOPHER         38.00N 89.05W
11/17/2013                   FRANKLIN           IL   TRAINED SPOTTER

&&

SMITTY
Local storm report, Nov 17, 1:00 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
100 PM CST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 PM     NON-TSTM WND DMG PETERSBURG              38.49N 87.28W
11/17/2013                   PIKE               IN   TRAINED SPOTTER

            LARGE TREE 2 FEET DIAMETER AND 40 FEET TALL BLOWN OVER.
            NO ESTIMATE ON WIND SPEED.

&&

SMITTY
Special weather statement, Nov 17, 1:06 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
106 PM CST SUN NOV 17 2013

ILZ077-078-083-086-087-089>091-093-094-INZ081-082-085>087-
KYZ001>008-010-014-015-018-MOZ112-114-172015-
EDWARDS-WABASH-WHITE-SALINE-GALLATIN-JOHNSON-POPE-HARDIN-PULASKI-
MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-FULTON-HICKMAN-
CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL-CRITTENDEN-
UNION KY-WEBSTER-HENDERSON-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...ALBION...MOUNT CARMEL...CARMI...
HARRISBURG...SHAWNEETOWN...VIENNA...GOLCONDA...ELIZABETHTOWN...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...HICKMAN...CLINTON...BARDWELL...
WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...MARION...
MORGANFIELD...DIXON...HENDERSON...CHARLESTON...NEW MADRID
106 PM CST SUN NOV 17 2013

...SEVERE STORMS LIKELY DURING THE MID AFTERNOON HOURS...

PEOPLE IN THESE AREAS NEED TO BE READY FOR THE POTENTIAL FOR
SEVERE THUNDERSTORMS DURING THIS MID AFTERNOON. SOME OF THESE
STORMS HAVE THE POTENTIAL TO PRODUCE TORNADOES.

AT 100 PM CST...THE MAIN LINE OF STORMS EXTENDED FROM NEAR
FAIRFIELD ILLINOIS...TO CARBONDALE ILLINOIS...TO CAPE GIRARDEAU
MISSOURI...TO NEAR POPLAR BLUFF MISSOURI.

THESE STORMS WERE MOVING EAST AT ABOUT 60 MPH. BY 2PM THE MAIN
LINE IS EXPECTED TO BE FROM NEAR MOUNT CARMEL ILLINOIS TO NEAR
CAIRO ILLINOIS TO AROUND DEXTER MISSOURI.

THESE STORMS ARE MOVING EXTREMELY FAST. THIS REDUCES YOUR TIME TO
REACT. PLEASE HAVE YOUR PLAN OF ACTION READY.

PS
Local storm report, Nov 17, 1:08 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
108 PM CST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     FUNNEL CLOUD     MARION                  37.73N 88.94W
11/17/2013                   WILLIAMSON         IL   PUBLIC

            REPORTED NEAR THE RURAL KING.

&&

SMITTY
Local storm report, Nov 17, 1:19 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
119 PM CST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     TORNADO          ORAN                    37.08N 89.65W
11/17/2013                   SCOTT              MO   TRAINED SPOTTER

            ...UNCONFIRMED...TORNADO REPORTED.

&&

SMITTY
Local storm report, Nov 17, 1:27 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
127 PM CST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     FUNNEL CLOUD     2 W FAIRFIELD           38.38N 88.41W
11/17/2013                   WAYNE              IL   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED WEST OF TOWN.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 11:52 AM CSTTornado WarningPAHBollinger, Cape Girardeau, Perry38 min
Nov 17, 12:19 PM CSTTornado WarningPAHBollinger, Cape Girardeau41 min
Nov 17, 12:27 PM CSTTornado WarningPAHPerry33 min
Nov 17, 12:28 PM CSTTornado WarningPAHBollinger, Stoddard, Wayne32 min
Nov 17, 12:50 PM CSTTornado WarningPAHBollinger, Scott, Stoddard25 min
Nov 17, 1:11 PM CSTTornado WarningPAHMississippi, Scott34 min
Nov 17, 1:53 PM CSTHigh Wind WarningPAHPerry107 min
Nov 17, 1:52 PM CSTTornado WarningPAHBallard, McCracken23 min
Nov 17, 2:09 PM CSTTornado Warning Tornado observedPAHLivingston, McCracken36 min
Nov 17, 2:23 PM CSTTornado WarningPAHUnion37 min
Nov 17, 2:33 PM CSTTornado Warning Tornado observedPAHCaldwell, Crittenden, Livingston, Lyon42 min
Nov 17, 2:38 PM CSTSevere Thunderstorm WarningPAHLivingston, McCracken, Marshall37 min
Nov 17, 2:41 PM CSTTornado WarningPAHHenderson49 min
Nov 17, 3:01 PM CSTTornado Warning Tornado observedPAHCaldwell, Christian, Hopkins29 min
Nov 17, 3:13 PM CSTSevere Thunderstorm WarningPAHDaviess47 min
Nov 17, 3:29 PM CSTTornado WarningPAHCaldwell, Christian, Hopkins, Muhlenberg46 min
Nov 17, 3:31 PM CSTTornado WarningPAHDaviess29 min
Nov 17, 3:35 PM CSTTornado WarningPAHCaldwell, Livingston, Lyon, Marshall25 min
Nov 17, 4:02 PM CSTTornado WarningPAHMuhlenberg28 min
Nov 17, 4:07 PM CSTSevere Thunderstorm WarningPAHCalloway, Fulton, Graves, Hickman, Marshall, Trigg38 min
Nov 17, 4:13 PM CSTSevere Thunderstorm WarningPAHCaldwell, Christian, Trigg32 min
Nov 17, 4:18 PM CSTTornado WarningPAHCalloway, Marshall, Trigg27 min
Nov 17, 4:33 PM CSTTornado WarningPAHCalloway27 min
Nov 17, 4:42 PM CSTSevere Thunderstorm WarningPAHCalloway, Christian, Graves, Muhlenberg, Todd, Trigg48 min
Nov 17, 4:46 PM CSTTornado WarningPAHMuhlenberg, Todd14 min
Nov 17, 4:56 PM CSTAreal Flood AdvisoryPAHCalloway2 hr
Nov 17, 11:57 AM CSTTornado WarningPAHPerry33 min
Nov 17, 12:12 PM CSTTornado WarningPAHPerry33 min
Nov 17, 12:22 PM CSTTornado WarningPAHJefferson38 min
Nov 17, 12:51 PM CSTTornado WarningPAHWilliamson39 min
Nov 17, 12:58 PM CSTTornado WarningPAHWayne47 min
Nov 17, 1:05 PM CSTTornado WarningPAHHamilton, Jefferson, Wayne25 min
Nov 17, 1:23 PM CSTSevere Thunderstorm WarningPAHHamilton, Saline37 min
Nov 17, 1:32 PM CSTTornado WarningPAHEdwards, Wabash28 min
Nov 17, 1:45 PM CSTTornado WarningPAHGallatin, Saline, White30 min
Nov 17, 1:55 PM CSTSevere Thunderstorm WarningPAHGallatin, Saline50 min
Nov 17, 2:06 PM CSTTornado WarningPAHGallatin, Saline24 min

Nearby

Tornado Warnings in Missouri, 2013Tornado Warnings in Illinois, 2013Tornado Warnings in Kentucky, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.